Forum

Severe heel and ankle pain after IV steroids

Hi all I’m looking for advice as iv already tried Dr Google who can’t help me. Going through a very rough time lately. Have had few relapses and most recently was admitted for a while for IV steroids and other treatment. Im still on oral steroids. I have developed terrible heel and ankle pain today to the point i can barely walk. It’s on both sides. Never had it as a symptom or anything before and I’m hardly relapsing again as I’m on steroids now… It sounds like that plantar fasciitis thing people get from over use and walking etc but steroids are the treatment for that!! And I have not been moving about much lately as I’m so unwell. Just from bed and couch to bathroom really. It’s just odd because I really can’t walk with the pain :frowning: Any suggestions/advice welcome… Love Lilly xxx

So sorry to hear you’re struggling. Have you asked your MS nurse for advice? Hope things improve soon. xx